MathSciNet Relay Station
MathSciNet bibliographic data
MR1303288 16W30 (05B35 06A99)
Schmitt, William R. Incidence Hopf algebras. J. Pure Appl. Algebra 96 (1994), no. 3, 299–330.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement